# SDR REXA2014093001024

- Difficulty date: September 30, 2014
- Submitted: October 6, 2014
- Operation: Air carrier
- Aircraft: N936XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15201
- Aircraft time: 15,126 hours, 9,417 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Fairing
- Condition: Chafed
- Location: Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HINGE LINE FAIRING 443B CHAFED.  REPLACED & DRILLED NEW SKIN HINGE FAIRING.  REATTACHED STIFFENERS, PAINTED IAW SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01 & 51-25-01-001-001-A01.
